# SDR IPXA2017070518937

- Difficulty date: July 5, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 34,903 hours, 5,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 100382
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS L1533, L5733, L5767, AND M4915 INOPERATIVE.   REPLACED THE EMERGENCY LIGHT BATTERY (M5169 )IAW AMM 33-51-04-902-001-001, REV 89.01, AND PERFORMED AN EMERGENCY LIGHT TEST, RESULTS WERE SATISFACTORY.
